Learn how to use Mayo Clinic Connect
Request an Appointment
Has anyone experienced abdominal burning pain from going off Clonazepam? Thank you
@mmoss At facevalue this seems like a curious side effect. How painful is the burning?
Below I have linked two previous discussions of the same topic. You may wish to read the posts to find information and connect with members like @doorman @jakedduck1 @faithwalker007 @thankful @jimhd @1mountaingirl86 @johnhans @bookysue @gettingbetter75 @artscaping @healthytoday @sears @meka
– My clonazepam story: More regulation seems to be coming https://connect.mayoclinic.org/discussion/my-clonazepam-story/
– Tapering off clonazepam (Klonopin, Rivotril) https://connect.mayoclinic.org/discussion/tapering-off-clorazapam/
You will notice that I added your discussion to the Depression & Anxiety. I did this because there are cross group discussions on this same subject. You may also wish to browse the Addiction & Recovery and Chronic Pain group.
May I ask you to describe the burning pain in more detail and how quickly are you weaning off of the medication?
Jump to this post
Will read all those sites too Erika that you provided for mmoss.. I have a long story about Clonazepam but in meantime, when I was made to go off them after 15 years of one a day, then moved to half dose with no support, I had one heck of a time, hardly any sleep, shaking etc. but for me, no stomach pain. Disgusting the way I was treated at age 75 and never abused meds…I would love to be off ALL meds, but no one, no one told me from day one that these were "addictive" and two subsequent family doctors just continued prescribing them and Zoloft for over 15 years without question until a trainee psychiatrist I saw at emerge took me off after using last five pills… no support. It was h–l .
Back now on one a day and while, again, I would love to not have to take them I am at least getting a fair night's sleep. Thing is drs. too busy to guide us through the process along with multitude of other illnesses. I believe the saying nowadays when you are going through things like all this is: Suck It Up, Buttercup! Good luck mmoss…
So disgusting the way we are treated. Just like drug addicts off the street. The same doctors that prescribed them in the first place have no compassion. Something really needs to be done about this. I wish I knew where to start.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In